Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 84, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 8, 2007, 8:23 PM CDT for 8 counties in Missouri. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2007, 8:23 PM CDT (01:23 UTC)
- Expired
- Aug 8, 2007, 9:00 PM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Daviess County, MO, Grundy County, MO, Harrison County, MO, Linn County, MO, Livingston County, MO, Mercer County, MO, Putnam County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 166 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 8:40 PM CDT | TSTM WND GST 76 | 7 S Gallatin, MO | |
| Aug 8, 8:40 PM CDT | TSTM WND GST 76.1 | 7 S Gallatin, MO | |
| Aug 8, 8:50 PM CDT | TSTM WND DMG | Trenton, MO | AQUILA ENERGY REPORTS POWER LINES DOWN...152 CUSTOMERS WITHOUT POWER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 4:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2462 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1867 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 090125
SVREAX
MOC061-079-081-115-117-129-171-211-090200-
/O.NEW.KEAX.SV.W.0084.070809T0123Z-070809T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 PM CDT WED AUG 8 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAVIESS COUNTY IN NORTH CENTRAL MISSOURI
GRUNDY COUNTY IN NORTH CENTRAL MISSOURI
SOUTHEASTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI
LINN COUNTY IN NORTH CENTRAL MISSOURI
NORTHERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI
MERCER COUNTY IN NORTH CENTRAL MISSOURI
PUTNAM COUNTY IN NORTH CENTRAL MISSOURI
SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 900 PM CDT
* AT 820 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTH OF CAINSVILLE TO 6 MILES NORTHWEST OF SPICKARD
TO GALLATIN...AND MOVING EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PRINCETON...MERCER AND JAMESPORT BY 830 PM CDT.
TRENTON BY 835 PM CDT.
UTICA AND CHILLICOTHE BY 840 PM CDT.
GALT BY 845 PM CDT.
WHEELING BY 850 PM CDT.
MEADVILLE AND MILAN BY 855 PM CDT.
BROWNING...GREEN CITY...UNIONVILLE AND 8 MILES NORTH OF LINNEUS BY
900 PM CDT.
THE TOWNS OF LOCK SPRINGS...SOUTH LINEVILLE...TINDALL...
MOORESVILLE...SPRING HILL...NEWTOWN...HARRIS...OSGOOD...POWERSVILLE
AND LUCERNE ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
DAMAGING HAS BEEN REPORTED IN HARRISON COUNTY WITH THIS STORM. THIS
IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4058 9379 4028 9373 3981 9427 3971 9353
3971 9307 4013 9286 4058 9276
$$
DEROCHE1 follow-up statement
000
WWUS53 KEAX 090148
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 PM CDT WED AUG 8 2007
MOC081-090157-
/O.CAN.KEAX.SV.W.0084.000000T0000Z-070809T0200Z/
HARRISON MO-
847 PM CDT WED AUG 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR HARRISON COUNTY IS
CANCELLED...
AT 845 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 4058 9379 4015 9367 3978 9387 3971 9353
3971 9307 4013 9286 4058 9276
$$
MOC061-079-115-117-129-171-211-090200-
/O.CON.KEAX.SV.W.0084.000000T0000Z-070809T0200Z/
LIVINGSTON MO-LINN MO-DAVIESS MO-GRUNDY MO-SULLIVAN MO-MERCER MO-
PUTNAM MO-
847 PM CDT WED AUG 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PUTNAM...
MERCER...SULLIVAN...GRUNDY...SOUTHEASTERN DAVIESS...LINN AND NORTHERN
LIVINGSTON COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 900 PM CDT...
AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF SEYMOUR TO 14 MILES NORTHWEST OF
MILAN TO 7 MILES SOUTHEAST OF TRENTON...MOVING EAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MEADVILLE AND UNIONVILLE BY 855 PM CDT.
MILAN...6 MILES NORTHWEST OF BROWNING AND 8 MILES NORTHWEST OF
GREEN CITY BY 900 PM CDT.
THE TOWNS OF LEMONS...POLLOCK...HUMPHREYS AND REGER ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4058 9379 4015 9367 3978 9387 3971 9353
3971 9307 4013 9286 4058 9276
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 5:24 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Aug 8, 5:24 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
524 PM CDT WED AUG 8 2007
.UPDATE...
UPDATE TO THE ZONES TO ACCOUNT FOR TORNADO WATCH 572. CONVECTION
DEVELOPING ALONG BOUNDARY ACROSS SOUTHEAST NEBRASKA/NORTHEAST KANSAS.
SHOULD SEE CONVECTION TAKE A GENERAL NORTHEAST TO EAST TRAJECTORY AND
WILL LIKELY GET ACTIVITY PUSHING INTO NORTHWEST MISSOURI DURING THE
NEXT COUPLE OF HOURS. PARAMETERS FAVOR THE THREAT FOR DAMAGING WINDS
AND SOME HAIL AS WELL AS ISOLATED TORNADOES GIVEN SUPERCELL STRUCTURE.
DEROCHE
.PREV DISCUSSION...
/ISSUED 343 PM CDT WED AUG 8 2007/
REMNANT CLOUD DEBRIS FROM THIS MORNINGS AND EARLY AFTERNOONS
CONVECTION CONTINUING TO SLOWLY ERODE ACROSS THE AREA. A FEW RESIDUAL
BOUNDARIES LEFT OVER AND CU STREAKS HAVE NOW DEVELOPED ACROSS NW
MO/NE KS. IN ADDITION...DIFFERENTIAL HEATING ZONE HAS ESTABLISHED
FROM ST JOSEPH TO KIRKSVILLE WHERE CLOUD COVER HAS HELD ON THIS
AFTERNOON. BIG QUESTION IS WHETHER SURFACE BASED CONVECTION WILL
INITIATE THIS AFTERNOON WITHIN ZONE OF STRONGEST HEATING. CURRENT
THINKING IS YES AS CU HAS BECOME MORE ROBUST IN THE LAST COUPLE OF
HOURS...MAINLY ACROSS NORTHERN KANSAS/SOUTHERN NEBRASKA. AREA
PROFILERS/LATEST RUC ANALYSIS REVEALING 30-40 KTS OF H5 FLOW
CONTRIBUTING TO SUFFICIENT SHEAR FOR ORGANIZED CONVECTION. THIS ATOP
SFC TEMPS IN THE MID TO UPPER 90S ALONG WITH TDS IN THE MID 70S
CONTRIBUTING TO MLCAPES OF 3500 J/KG+. 20Z TOP SOUNDING SHOWING A
VERY SUPPORTIVE WIND PROFILE DESPITE PREVAILING CAP. SHOULD
CONVECTION INITIATE...WHICH SEEMS MOST LIKELY ACROSS NORTHERN
KS/SOUTHERN NE...STORMS WILL LIKELY QUICKLY BECOME SEVERE AS VIGOROUS
UPDRAFTS WILL RESULT GIVEN STRONG TO EXTREME CAPE VALUES. THIS WILL
LEAD TO THE POTENTIAL FOR STRONG DOWNDRAFTS AND HAIL PRODUCTION
WITHIN THE STRONGER STORMS. IN ADDITION...CANNOT RULE OUT A TORNADO
OR TWO GIVEN SUPERCELL DEVELOPMENT AND MOVEMENT INTO AIR MASS
CHARACTERIZED BY LOWER DEWPOINT DEPRESSION AND ENHANCED LOW LEVEL
HELICITY NEAR SFC BOUNDARIES. ALSO...PWS HAVE INCREASE TO NEAR 2 IN
WHICH WOULD POSE A THREAT FOR HEAVY RAIN AND A SUBSEQUENT FLASH FLOOD
SCENARIO IF STORMS BEGIN TO TRAIN. OVERALL...CONVECTION SHOULD
EVENTUALLY CONGEAL INTO AN MCS AS SFC FRONT BEGINS TO SLIDE SOUTH AND
NE/IA TONIGHT. THIS WOULD TEND TO TRANSITION CONVECTION AND SVR
POTENTIAL TO A MAINLY DAMAGING WIND THREAT.
BEYOND CONVECTIVE POTENTIAL THIS AFTERNOON AND TONIGHT...NEXT
CONCERN IS WITH HEAT OVER THE NEXT FEW DAYS. SOME CONCERN THAT
CRITERIA FOR EXCESSIVE HEAT WARNING WILL HAVE TROUBLE BEING MET.
AFOREMENTIONED WEAK FRONT WILL MAKE SOUTHERN PROGRESS TONIGHT AND
TOMORROW. H85 TEMPS COOL A TAD TOMORROW YET STILL RANGE IN THE
22-24C CATEGORY. MAJOR LIMITING FACTOR TO HIGHER HEAT INDEX VALUES
WILL BE DRIER LLVL AIR MASS AND SHOULD TEND TO OFFSET STRONG DIURNAL
HEATING. HAVE THEREFORE JUDGED SOUTHWARD EXTEND OF DRY AIR AND EDGED
A NORTHERN TIER OF COUNTIES OFF OF THE EXCESSIVE HEAT WARNING FOR
TOMORROW AND FRIDAY. WILL LEAVE TO LATER SHIFTS TO DETERMINE IF
FURTHER COUNTIES MAY NEED TO BE REMOVED IN LATER OUTLOOKS.
BEYOND FRIDAY...APPEARS HEAT HEADLINES MAY NEED TO BE CONSIDERED AGAIN
AS UPPER RIDGE ONCE AGAIN BUILDS ACROSS THE AREA. WILL TAKE IT DAY BY
DAY FOR NOW AND REEVALUATE AS TIME FRAME GETS CLOSER.
DEROCHE
LONG TERM (SATURDAY THROUGH WEDNESDAY)...
VERY FEW CHANGES REQUIRED IN THE MEDIUM RANGE AS MODELS REMAIN QUITE
CONSISTENT WITH STRENGTHENING AN UPPER RIDGE UPWARDS OF 600DM ALONG
THE KS/OK BORDER REGION INTO THE OZARKS.
OPPRESSIVE HEAT WILL ONCE AGAIN BUILD ACROSS THE REGION THROUGH THE
WEEKEND INTO EARLY NEXT WEEK...WITH AFTERNOON HIGHS CONSISTENTLY
APPROACHING 100 DEGREES. AFTER THE BRIEF FRONTAL PASSAGE IN THE DAY
3 TIME FRAME...DEWPOINTS MAY TAKE THE DAY SATURDAY TO RECOVER AMIDST
EASTERLY LOW LEVEL FLOW...SO EXPECT TO SEE A BREAK IN THE EXCESSIVE
HEAT WARNING. A WATCH WILL LIKELY NEED TO BE POSTED FOR SUNDAY
ONWARD IN THE NEXT DAY OR TWO.
OUTSIDE OF THE OUTLIER DGEX MODEL WHICH RETROGRADES THE UPPER RIDGE
TOWARD THE HIGH PLAINS...THE REMAINDER OF THE MODEL SUITE AND GFS
ENSEMBLE REMAIN CONSISTENT WITH KEEPING ANY CONVECTION WELL TO THE
NORTH AND MOST OF THE CWA CLOUD-FREE THROUGH THE PERIOD GIVEN THE
LARGE SCALE SUBSIDENCE AND THERMAL CAPPING.
PERSISTENT E-SE LOW LEVEL FLOW WILL LIKELY ALSO BRING IN
CONSIDERABLE HAZE DURING THE PERIOD.
BOOKBINDER
&&
AVIATION...
CLOUD COVER SLOWLY ERODING EARLY THIS AFTERNOON ACROSS THE AREA IN
THE WAKE OF MORNING ACTIVITY. DISTINCT OUTFLOW BOUNDARY NOW EVIDENT
FROM TOPEKA TO JUST SOUTH OF THE KC METRO. CURRENT THINKING IS
BOUNDARY WILL SLOWLY DRIFT NORTH THROUGH THE AFTERNOON IN RESPONSE TO SHORT
WAVE SLIDING ACROSS NEBRASKA/IOWA. LEFT IN VCTS FOR TAF SITES TO
ACCOUNT FOR BOUNDARY AND UNCERTAINTY REGARDING CONVECTIVE INITIATION.
OTHERWISE...SHOULD SEE ADDITIONAL CONVECTION DEVELOP ACROSS NORTHERN
MISSOURI/SOUTHERN IOWA LATER THIS AFTERNOON AND EVENING AND PUSH
SOUTHWARD.
DEROCHE
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR MOZ028-MOZ029-
MOZ030-MOZ031-MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-
MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.
EXCESSIVE HEAT WARNING UNTIL 7 AM THURSDAY FOR MOZ020-MOZ021-
MOZ022-MOZ023-MOZ024-MOZ025.
KS...EXCESSIVE HEAT WARNING UNTIL 7 AM THURSDAY FOR KSZ025-KSZ102.
EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR KSZ057-KSZ060-
KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Aug 8, 1:03 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 103 PM CDT WED AUG 8 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 103 PM CDT WED AUG 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT CLOUD COVER WILL CONTINUE TO SLOWLY ERODE THIS AFTERNOON ALLOWING THE AIR MASS TO DESTABILIZE ACROSS NORTHERN MISSOURI AND EASTERN KANSAS. A DISTINCT OUTFLOW BOUNDARY CURRENTLY DRAPED FROM TOPEKA TO JUST SOUTH OF THE KANSAS CITY METRO AREA WILL SLOWLY DRIFT NORTH AND MAY BECOME A FOCUS FOR THUNDERSTORM ACTIVITY LATER THIS AFTERNOON. ANY STORMS THAT DO DEVELOP WILL HAVE THE CAPABILITY OF BECOMING STRONG TO SEVERE AS INSTABILITY VALUES CONTINUE TO RISE. THE MAIN THREATS WITH THIS ACTIVITY WILL BE DAMAGING WINDS AND HAIL. IN ADDITION...ANY STORMS THAT BECOME WELL ORGANIZED IN VICINITY OF THE AFOREMENTIONED BOUNDARY MAY ALSO HAVE THE POTENTIAL TO PRODUCE A TORNADO OR TWO. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A SLOW MOVING FRONT THAT WILL PUSH INTO NORTHERN MISSOURI. IF SUFFICIENT CLOUD COVER CAN ERODE...STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE WITH THIS ACTIVITY WITH AGAIN THE MAIN THREATS BEING DAMAGING WINDS AND HAIL. WITH ABUNDANT MOISTURE IN PLACE ACROSS THE AREA...STORMS WILL TEND TO BECOME EFFICIENT RAIN PRODUCERS. THEREFORE...THE THREAT FOR HEAVY RAINFALL AND ISOLATED FLASH FLOODING IS ALSO PRESENT THIS AFTERNOON THROUGH TONIGHT. THE DANGEROUS COMBINATION OF HEAT AND HUMIDITY CONTINUES TO BE OF CONCERN ACROSS THE AREA. HIGH HUMIDITY WILL COMBINE WITH HIGH TEMPERATURES IN THE LOW TO UPPER 90S...PRODUCING HEAT INDEX VALUES IN EXCESS OF 100 DEGREES ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON. THE MOST DANGEROUS CONDITIONS WILL BE FOUND ALONG AND SOUTH OF A LINE STRETCHING FROM SAINT JOSEPH...TO CHILLICOTHE...TO MACON. HEAT INDEX VALUES ACROSS THIS REGION WILL REACH AND LIKELY EXCEED 105 DEGREES FOR SEVERAL HOURS. AS A RESULT OF THESE HIGH HEAT INDEX VALUES...AN EXCESSIVE HEAT WARNING CONTINUES FOR THIS AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STAGNANT WEATHER PATTERN WILL KEEP HEAT AND HIGH HUMIDITY ACROSS THE ENTIRE OUTLOOK AREA THROUGH AT LEAST THE END OF THE WORK WEEK...AND POTENTIALLY INTO THE UPCOMING WEEKEND. AN EXCESSIVE HEAT WARNING WILL REMAIN IN EFFECT THROUGH FRIDAY FOR LOCATIONS ALONG AND SOUTH OF THE MISSOURI RIVER. LOCATIONS ACROSS THIS REGION CAN EXPECT SEVERAL AFTERNOONS WHERE HEAT INDEX VALUES REACH AND EXCEED 105 DEGREES FOR THREE OR MORE HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING GENERALLY ALONG AND NORTH OF A KANSAS CITY TO BOONVILLE LINE. DEROCHE
In the hours before
Local storm report, Aug 8, 7:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND GST MARYVILLE 40.34N 94.87W
08/08/2007 M61 MPH NODAWAY MO AWOS
MEASURED GUST AT MARYVILLE AIRPORT /KEVU/ AWOS.
&&
BOOKBINDERLocal storm report, Aug 8, 7:31 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
731 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST BURLINGTON JCT 40.45N 95.07W
08/08/2007 E60 MPH NODAWAY MO CO-OP OBSERVER
&&
SFLocal storm report, Aug 8, 7:43 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG 1 S MOUND CITY 40.12N 95.23W
08/08/2007 HOLT MO AMATEUR RADIO
SIX INCH TREE LIMBS COVERING HIGHWAY 59.
&&
SFLocal storm report, Aug 8, 7:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
757 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG GRAHAM 40.20N 95.04W
08/08/2007 NODAWAY MO AMATEUR RADIO
EIGHT TO TEN INCH TREE LIMBS DOWN
&&
SFLocal storm report, Aug 8, 8:05 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
805 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG SE FAIRFAX 40.34N 95.39W
08/08/2007 ATCHISON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MASSIVE BLOW DOWN ACROSS
SOUTHERN ATCHISON COUNTY FROM FAIRFAX TO THE COUNTY LINE.
WIDESPREAD TREES AND POWER POLES DOWN. ENTIRE CORN FIELDS
MOWED DOWN BY STRAIGHT LINE WINDS.
0758 PM TSTM WND DMG SAVANNAH 39.94N 94.83W
08/08/2007 ANDREW MO LAW ENFORCEMENT
POWERLINES DOWN.
&&
BOOKBINDERLocal storm report, Aug 8, 8:08 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
808 PM CDT WED AUG 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG ST JOSEPH 39.76N 94.85W
08/08/2007 BUCHANAN MO LAW ENFORCEMENT
POWER LINES DOWN IN THE CITY OF ST. JOSEPH
&&
SFThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:03 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 27 min |
| Aug 8, 7:10 PM CDT | Tornado Warning | EAX | Nodaway, Worth | 35 min |
| Aug 8, 7:23 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Holt, Nodaway, Worth | 37 min |
| Aug 8, 7:53 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 2 more | 37 min |
| Aug 8, 8:08 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Clinton, DeKalb, Platte | 37 min |
| Aug 8, 9:19 PM CDT | River Flood Warning | EAX | Atchison, Holt | 7 hr |
| Aug 8, 10:57 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson | 4 hr |
| Aug 9, 7:17 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 14 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.